Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A sufficient condition for the insertion of a continuous function


Author: Ernest P. Lane
Journal: Proc. Amer. Math. Soc. 49 (1975), 90-94
MSC: Primary 54C30
MathSciNet review: 0362147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition for the insertion of a continuous function between two comparable real-valued functions is given. Four insertion theorems are obtained as corollaries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30

Retrieve articles in all journals with MSC: 54C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0362147-3
Keywords: Strong binary relation, lower indefinite cut set, continuous, semicontinuous, normal semicontinuous, regular closed, normal space, extremally disconnected space
Article copyright: © Copyright 1975 American Mathematical Society